MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-600
Medical Device Problem Codes Overheating of Device (1437); Battery Problem (2885)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing investigation and the results will be provided in the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident in which the user reported that the transmitter became extremely hot.A review of dms indicated that the user has not been using the system since (b)(6) 2025 due to this issue.An rma was authorized for the return of the transmitter for further investigation.
 
Additional Manufacturer Narrative
The user reported that the transmitter became hot while on their arm, with an associated complaint regarding a skin burn resulting in irritation and pain (mfr#3009862700-2025-01655).Investigation was performed on the returned transmitter, and it was determined that the transmitter's battery capacity was acceptable, and the device was operating within expectations.Visual inspection revealed no battery anomalies, no physical damage, and no evidence of overheating inside the transmitter.Log file analysis and in-house testing also showed no indication of transmitter overheating.The user later clarified that the irritation and swelling were not aligned with the transmitter's placement on the arm.Based on the available information, the user's reported issue was likely unrelated to the device.B4.Date of this report 22 nov 2025.D4.Additional device information updated.G3.Date received by the manufacturer? 22 nov 2025.H3.Device evaluated by manufacturer? yes.H6.Health effect - clinical code updated to 1757.H6.Health effect -impact code updated to 4613.H6.Medical device problem code updated to 1437.H6.Type of investigation updated to 10.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key23129798
Report Number3009862700-2025-01457
Device Sequence Number7311216
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/13/2025
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number301842
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2025
Supplement Date Received by Manufacturer11/22/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date11/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale